Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Which medicine should I take to get rid of allergy causing cold and eye irritation ?

i am a 15 year boy..i am having cold for more than 2 week.i took homoeo medicine for is a allergy .my eyes also get irritated when exposed to dusty region.can you prefer any medicine to stop these problems?.
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear Friend,

From your description it seems that you have allergic rhinoconjunctivitis. You require to use antiallergic (anti-histaminic) drops e.g. olopatadine salts for your eyes and anti allergic oral syrups/tablets for your cold. Please consult your doctor and follow the instruction of medicine application under parents guidance.
Answered: Tue, 13 Mar 2012
I find this answer helpful
  User's Response
Thank you for the inquiry.

In Ayurveda i can recommend some medicines

tab.septlin(himalaya) 2 tablet thrice daily

2.haridrakhandam churnam 5gn thrice daily

3.vyoshadi vatakam 5gm thrice daily

dr.devidas vellodi 9747480903
Answered: Mon, 12 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor